Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Abstract ideal theory


Author: Oystein Ore
Journal: Bull. Amer. Math. Soc. 39 (1933), 728-745
DOI: https://doi.org/10.1090/S0002-9904-1933-05722-1
Related review: Bull. Amer. Math. Soc., Volume 43, Number 7 (1937), 460--461
MathSciNet review: 1562721
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05722-1

American Mathematical Society